Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounds for linear functionals


Author: I. Stakgold
Journal: Bull. Amer. Math. Soc. 73 (1967), 180-183
MathSciNet review: 0209868
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. O. Friedrichs, Ein Verfahren der Variationsrechnung,..., Nachr. Ges. Wiss., Göttingen, 1929, pp. 13-20.
  • 2. J. B. Diaz, Upper and lower bounds for quadratic functionals, Proceedings of the Symposium on Spectral Theory and Differential Problems, Oklahoma Agricultural and Mechanical College, Stillwater, Okla., 1951, pp. 279–289. MR 0043280


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11706-3